# SDR UALA2011081504272

- Difficulty date: August 12, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,795 hours, 22,878 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Broken
- Location: Bs 520 S17-18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 520 FRAME AND CHORD IS BROKEN OUT BETWEEN STR 17L AND STR 18L.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED FRAME & CHORD SECTION AND REPLACED FRAME SECTION AND FABRICATED A DOUBLER PER DWG 143N1027, REV. A, AND A NEW FAILSAFE PER DWG 143N1026, REV. B, AND INSTALLED PER DWG 143N1004 AND 143N1005 .
